Discussions By Condition: Medical Stories

Help for my son

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • January 15, 2010
  • 03:39 AM

Little backround
My son is 7 years old. Always tall for his age. Appears to be in excellent health.
At birth he sufferred from a bad case of jaudice and was hospitalized for 2 days at 3days old. He grew rapidly his fist 5 years. Very tall compared to other children. At 2 he was diagnosed with Eczema, at 4 with generalized aniety disorder, at 4 and 5 he broke his right arm by falling while playing, and at 7 he has been diagnosed with sensory processing disorder. He seems to be starting early puberty with light colored pubic hair and body odor. And now recently his seems to be suffering from hyperactivity. He is quite loud at school all the sudden and is showing signs of ADD like the hperactivity and being distracted in class. I don't know if it is all realated or is some is realated. His doctor has him going to OT 1x a week for the sensory issues and as of yesterday has put him on Ritalin for the ADD like symptoms. The Ritalin not working and only caused him to be more hyper and for the 1st time in the 2 years he has been to school he got in a fight. The doctor has not run any blood work, but then again I don't know what to have her check. He has been tested for everything from autism to add and he doesn't fit. He falls into the Sensory issues, but the OT doesn't seem to be helping. He is a bright student and has only recently (last 2 months) started falling behind by not paying attention in class. Any input on any of this would be appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?